# SDR DL72S982037

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477DA
- Make and model: Boeing 727232
- Aircraft serial: 20754
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: B Hyd Syst
- Component: AS19570C
- Stage of operation: DE
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON DESCENT, HYD QUANTITY SYSTEM 'B' WENT TO .3 GALLONS AND SLOWLY CONTINUED DOWN.  RAN SYSTEM 'B' FLUID LOSS INOP CHECKLIST.  FOUND NR 2 'B' SYSTEM PUMP LEAKING.  REPLACED SAME, SERVICED RESERVIOR.  PUMP OPS NORMAL.
